# SDR ASAA2015010410145

- Difficulty date: January 4, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 30,095 hours, 9,021 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FMC FAILED, QRH PROCEDURE DID NOT RESET OR RESTORE OPERATION.  ACFT GROUNDED. PERFORMED FIM 34-61, TASK 836 RT FMC RESTORED.  NO OTHER DEFECTS NOTED.
